# SDR VNAA0203003

- Difficulty date: March 4, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 15,957 hours, 19,511 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW RECEIVED A LEFT HAND PACK FAIL MESSAGE AND ABORTED TAKEOFF.  AFTER CLEARING THE RUNWAY, THE CREW RESET THE LEFT HAND PACK AND WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4179 THEN DEPARTED WITH NO FURTHER INCIDENTS.
